# SDR CA031113005

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 3,458 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 12320131
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 123260024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING, HOR. STAB. FOUND TO HAVE FREEPLAY ON RT SIDE.  UPON FURTHER INSP, THE RT FWD ATTACH FITTING WAS FOUND TO BE CRACKED.  ALL OTHER EMPANAGE FITTINGS AND ATTACH POINTS WERE INSPECTED FOR LOOSENESS AND CONDITION.  ALL AREAS FOUND SERVICEABLE. THE FITTING WAS REPLACED AND STABILIZERS WERE RE-INSTALLED.  PRIOR TO DETECTION OF CRACKED FITTING, PILOT'S HAD NO REPORTS OF VIBRATION OR UNUSUAL FLIGHT CHARACTERISTICS.  AFTER MAINTENANCE WAS C/O, AIRCRAFT WAS RETURNED TO SERVICE.
